Главная    Ex Libris    Книги    Журналы    Статьи    Серии    Каталог    Wanted    Загрузка    ХудЛит    Справка    Поиск по индексам    Поиск    Форум   
blank
Авторизация

       
blank
Поиск по указателям

blank
blank
blank
Красота
blank
Eckmann J.-P., Wittwer P. — A Complete Proof of the Feigenbaum Conjectures
Eckmann J.-P., Wittwer P. — A Complete Proof of the Feigenbaum Conjectures

Читать книгу
бесплатно

Скачать книгу с нашего сайта нельзя

Обсудите книгу на научном форуме



Нашли опечатку?
Выделите ее мышкой и нажмите Ctrl+Enter


Название: A Complete Proof of the Feigenbaum Conjectures

Авторы: Eckmann J.-P., Wittwer P.

Аннотация:

Journal of Statistical Physics, Vol. 46, Nos. 3/4, 1987, p. 455-475.
The Feigenbaum phenomenon is studied by analyzing an extended renormalization group map M. This map acts on functions PHI that are jointly analytic in a "position variable" (t) and in the parameter (mu) that controls the period doubling phenomenon. A fixed point PHI* for this map is found. The usual renormalization group doubling operator N acts on this function PHI* simply by multiplication of mu with the universal Feigenbaum ratio delta* =4.669201..., i.e., (NPHI*)(mu, t)= PHI*(delta*mu, t). Therefore, the one-parameter family of functions PSI*_mu, PSI*_mu(t) = PHI*(mu, t), is invariant under N. In particular, the function PSI*_0 is the Feigenbaum fixed point of N, while PSI*_mu represents the unstable manifold of N. It is proven that this unstable manifold crosses the manifold of functions with superstable period two transversally.


Язык: en

Рубрика: Физика/

Тип: Статья

Статус предметного указателя: Неизвестно

ed2k: ed2k stats

Год издания: 1987

Количество страниц: 21

Добавлена в каталог: 20.10.2013

Операции: Положить на полку | Скопировать ссылку для форума | Скопировать ID
blank
Предметный указатель
blank
Реклама
blank
blank
HR
@Mail.ru
       © Электронная библиотека попечительского совета мехмата МГУ, 2004-2017
Электронная библиотека мехмата МГУ | Valid HTML 4.01! | Valid CSS! О проекте